JournalszaaVol. 18, No. 4pp. 1003–1030

A System of Ordinary and Partial Differential Equations Describing Creep Behaviour of Thin-Walled Shells

  • H. Altenbach

    Martin-Luther-Universität, Halle (Saale), Germany
  • P. Deuring

    Université du Littoral, Calais, France
  • K. Naumenko

    Martin-Luther-Universität, Halle (Saale), Germany
A System of Ordinary and Partial Differential Equations Describing Creep Behaviour of Thin-Walled Shells cover
Download PDF

Abstract

The article deals with a system of partial and ordinary differential equations de-scribing creep and damage processes in the material of thin-walled structures. It is shown that if set up in suitable Sobolev spaces, this system may be solved uniquely, locally in time.

Cite this article

H. Altenbach, P. Deuring, K. Naumenko, A System of Ordinary and Partial Differential Equations Describing Creep Behaviour of Thin-Walled Shells. Z. Anal. Anwend. 18 (1999), no. 4, pp. 1003–1030

DOI 10.4171/ZAA/925